Skip navigation
Skip navigation

Asymptotic distributions of the overshoot and undershoots for the Lévy insurance risk process in the Cramér and convolution equivalent cases

Griffin, Philip S; Maller, Ross; van Schaik, Kees

Description

Recent models of the insurance risk process use a Lévy process to generalise the traditional Cramér-Lundberg compound Poisson model. This paper is concerned with the behaviour of the distributions of the overshoot and undershoots of a high level, for a

dc.contributor.authorGriffin, Philip S
dc.contributor.authorMaller, Ross
dc.contributor.authorvan Schaik, Kees
dc.date.accessioned2015-12-10T23:16:45Z
dc.identifier.issn0167-6687
dc.identifier.urihttp://hdl.handle.net/1885/65201
dc.description.abstractRecent models of the insurance risk process use a Lévy process to generalise the traditional Cramér-Lundberg compound Poisson model. This paper is concerned with the behaviour of the distributions of the overshoot and undershoots of a high level, for a
dc.publisherElsevier
dc.sourceInsurance; Mathematics and Economics
dc.subjectKeywords: Convolution equivalent distributions; Cramér condition; Insurance risk process; Lévy process; Overshoot; Ruin time; Undershoot
dc.titleAsymptotic distributions of the overshoot and undershoots for the Lévy insurance risk process in the Cramér and convolution equivalent cases
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume51
dc.date.issued2012
local.identifier.absfor010400 - STATISTICS
local.identifier.ariespublicationf5625xPUB1069
local.type.statusPublished Version
local.contributor.affiliationGriffin, Philip S, Syracuse University
local.contributor.affiliationMaller, Ross, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationvan Schaik, Kees, University of Manchester
local.description.embargo2037-12-31
local.bibliographicCitation.issue2
local.bibliographicCitation.startpage382
local.bibliographicCitation.lastpage392
local.identifier.doi10.1016/j.insmatheco.2012.06.005
dc.date.updated2016-02-24T08:36:42Z
local.identifier.scopusID2-s2.0-84863636895
local.identifier.thomsonID000309028900017
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Griffin_Asymptotic_distributions_of_2012.pdf358.09 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  27 November 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator